# SDR REXA2018021700163

- Difficulty date: February 17, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R332353S
- Part serial: 6025218
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD, SIDE SUPPORT POST LOWER OTBD ATTACH ANGLE CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-42-21.
